# SDR VNAA2015111800008

- Difficulty date: November 18, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 28,009 hours, 27,662 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00516320
- Part serial: 1748763
- Condition: Sparks
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT SIDE MAP CHART LIGHT SPARKS WHEN MOVED.  R & R CAPTAIN'S MAP LIGHT IAW AMM.  OPS CHECK GOOD.  ACFT RELEASED FOR SERVICE.
